# SDR MALA000110

- Difficulty date: January 6, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 453
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Part number: 55028REVK
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3116 - LEFT LANDING GEAR DOOR WILL NOT STAY IN CLOSED POSITION.  MAINTENANCE REPLACED LEFT INBOARD GEAR DOOR TELESCOPIC PUSH ROD.  GEAR SWINGS GOOD.  ALL RIGGING CHECKS FOUND GOOD PER SF340 AMM.  (M)
